# SDR SWAA2021081722345

- Difficulty date: January 29, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CLIP COMMON TO VERTICAL WEB BS767+8 RBL20 WL152 HAS CORROSION / REPLACED AFT CARGO BAY CLIP COMMON TO VERTICAL WEB BS647+8' RBL20 WL152 SRM 51-40-05-0G-0. SRM 51-40-02-0G-0; DWG# 146A8125-6
